Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 24, 2014, 07:29:41 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 631674
  • Total Topics: 47818
  • Online Today: 231
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 6
Guests: 173
Total: 179

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Taking Stribild...loss of energy is a bit scary  (Read 882 times)

0 Members and 1 Guest are viewing this topic.

Offline ArobSkillz

  • Member
  • Posts: 4
Taking Stribild...loss of energy is a bit scary
« on: July 10, 2013, 09:42:40 AM »
Hey im just curious if my energy level is going to get like it used to be before i was HIV+?? I never really noticed a drop in energy untill i ran out of my medication for 4 days i went without it. It seems since then ive been having trouble lifting things at work and my exhaustion persists. Im almost scared to lift weights thinking that if i do my body will need days to regenerate itself. Im sure some of this is paranoia ive been depressed as well and that alone can result in loss of energy...but i just need to know if theres hope of me feeling like my "old self" again.  :-[

Offline SteveS

  • Member
  • Posts: 64
Re: Taking Stribild...loss of energy is a bit scary
« Reply #1 on: July 10, 2013, 06:54:29 PM »
Arob -

If I remember right - aren't you just starting on your meds now? And you have missed four days?

I do not want to scare you - but this is a PROBLEM. You cannot miss meds like this. This is what could make you develop resistance. If you miss one day or so, once in a great while, that is not that big of a deal. But to have just started and missed 4 days? How did this happen?

I am not trying to lecture you - I am just concerned that someone has not explained to you how absolutely important it is that you take your meds EVERY DAY.


 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.